# SDR CALA0000912

- Difficulty date: June 16, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- Aircraft time: 43,782 hours, 43,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .5 INCH CRACKS IN LONGERON SPLICE AT STA 1098 - 1117, LONGERON 1L TO 3L AND TWO .5 INCH CRACKS WERE FOUND IN LONGERON SPLICE AT STA 1193-1212, L1L.  THE SPLICES WERE REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-30-5.
